# SDR DALA2025121209090

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,331 hours, 21,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR AFT EXTERIOR EMER LIGHT INOP.   REMOVED AND REPLACED SLIDE LIGHT EMERGENCY LIGHT AFT LT DOOR IAW AMM 23-51-06. (1347050)
